# SDR CAL960241

- Difficulty date: January 8, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N73751
- Make and model: Boeing 727227
- Aircraft serial: 21247
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support
- Condition: Corroded
- Location: Bs 312
- Part time: 49,249 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION FOUND A 1 INCH CRACK IN RT FORWARD LAV FLOOR SUPPORT AT BS 312, RBL 20.  THE CORRODED SECTION OF FLOOR SUPPORT WAS CUT OUT.  A DOUBLER REPAIR WAS FABRICATED AND INSTALLED IAW SRM 51-10-2, SRM 51-40-3, AND MM 51-20-0.  (X)
